Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 1 od 1  
2011, vol. 15, br. 2, str. 47-49
A note on the zeros of one form of composite polynomials
(naslov ne postoji na srpskom)
Belgrade
Sažetak
(ne postoji na srpskom)
In this paper we consider one form of composite polynomials. Several relations concerning their zeros are obtained.
Reference
Marden, M. (2005) Geometry of polynomials. Providence: Amer. Math. Soc
Simeunović, D.M. (1968) Sur le cercle qui contient au moins un z\'ero d'un polynome et les questions qui s'y rattachent. Mat. Vesnik, 5 (20)(): 339
Szego, G. (1922) Bemerkungen zu einem Satz von J. H. Grace uber die Wurzeln algebraischer Gleichungen. Mathematische Zeitschrift, 13(1): 28-55
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1102047S
objavljen u SCIndeksu: 27.03.2012.

Povezani članci

Matematički vesnik (2012)
Some results concerning the zeros and coefficients of polynomials
Baba S.A., i dr.

Mathematica Moravica (2010)
A remark on the upper bounds of the moduli of the roots of algebraic equations
Simeunović Dragomir M.

Mathematica Moravica (2011)
A remark on one family of iterative formulas
Simeunović Dragomir M.

prikaži sve [4]